Some people have a problem with feet. They think feet are unsightly, or ‘gross,’ or some other such nonsense. Now, every podiatrist understands that feet are one of the most fascinating and lovely parts of the body. Nevertheless, there are times when feet simply do not look the way they should. In some cases feet have problems.
Swollen feet, for instance, aren’t exactly the peak of natural beauty. Feet often swell due to the fact that there’s something incorrect in the foot itself, like an injury (such as a busted bone or a sprain), growth, or infection. Or your foot might swell up after surgery. Swelling in these circumstances typically happens since the body is sending extra fluid to the area to promote recovery.
Swelling in the feet can likewise be brought on by conditions that impact your entire body, like hypertension (high blood pressure), heart failure, issues with your lymphatic system (lymphedema), just getting older, or being obese or pregnant.
Other causes for example swelling from varicose veins, menstrual periods, or simply standing or sitting for an extended period of time. Generally, whenever excess fluid gathers or settles in the feet, it’s going to cause swelling. Feet are particularly vulnerable since they’re such a long method from the heart, and blood has to battle against gravity making its method back up there.
Can prescription antibiotics cause swollen feet?
What others say?
- Not just did it cause pain and swelling, however it also triggered a little vertigo. I was treated with antibiotics. The times that the swelling and pain began extremely quickly, it turned out that I had some very small glands inside the sides of my mouth that were obstructed. The doctor ran a really tiny instrument in and out of the glands so whatever was obstructing them drained off. The pain and swelling gone away about as quickly as it started.
- 30 days of antibiotic might not be a noise practice. With relates to the cause of this soreness and swelling, I would likewise agree that this might really be an infection. Even without an obvious cause or predisposition, infections do happen in these areas which can result from small injury to the nipple which a person would normally not notice. Likewise, the nipple and areola includes numerous glands much like the gland of the face which can undoubtedly establish infections.
- The swelling is bad. If it remains to swell, thats a truly bad sign. Give the antibiotics another day or two to work and see if side effects stops or shrinks. If it remains to get bigger or it starts giving you issues such as swelling into the neck area or closing up your eye.
- What can cause swelling of feet and ankles? My husband has actually had swelling of his legs from his shin down with pitting for several weeks. Physicians have tried discontinuing his medication and have placed him on antibiotics, but nothing seems to be working? Any individual have any thoughts?
- A total medical history and tests like urine examination; ultrasound can assist in figuring out the exact cause. You will require an ultrasound scan to determine if there are kidney stones or any of the causes pointed out above. You are not discovering any relief in your symptoms so it is best to call your doctor and clarify your doubts. The doctor might need to review your case again. Treatment will be specific based on the cause.
Antibiotic Side Effects – Swollen Feet
The swelling of both the feet is because of collection of fluid. Allergy to medications can cause swelling but that is normally associated with itching, hives and so on. There can be a couple of other conditions which may cause the swelling. These causes can be diseases of the heart, kidney, liver, hypoproteinemia or low protein level of blood and so on. Other regional aspects like embolisms in the vein, venous insufficiency or lymphatic.
obstruction needs to be omitted too. Often no cause can be noticeable though.
Patient needs a scientific assessment by doctor and to do some investigations to determine the cause & start treatment as it is required.
When patient is on atenolol, hydrochlorothiazide, heart health problem has to be dismissed.
My roommate had a severe stroke in Dec 2017, she has multiple problems from the stroke!!! She is in pull up underwear 24/7. She has a uti, she is now on a antibiotic for a month. She takes 4 prescriptions everyday! The first day she started the antibotic, I’ve noticed her eyes are swollen, just at the ends of her eyes! Not bad, but a little swollen. I have to take every precaution with her! Is this common? Thank you.